*35 - Revolution

Wonders is it a good one or a bad one...

Many things changes recently... I miss the old original you... Really... I miss you~
Because of the pain i endure, i unfolded myself to the different perspective of the world...

Food for thought, and my learning outcome:
1. learnt that i cannot afford my future solely because of you
2. learnt that i need a BMW to keep up the pace
3. learnt that i need to fight for what i aimed
4. learnt the fun of simplicity
5. learnt that ppl really treat u different by the way u present urself, especially status
6. learnt that no pain no gain, and it hurts

last but not least, i learnt that everything changes~

*34 - Caffein Withdrawal

Just been through 3 diabolical days... Oh god... I'll never do it again !!! (i think)

Tues night 10/3 - I slept on 7am to catch up on Pharmacology and posted a CRAP blog entry.
Wed night 11/3 - I slept on 5am, finish off my Management.
Thurs night 12/3 - Dinner i had a shot of nescafe. Finish my MGM exam at 10pm. Relax myself till 12am. Continue on my Pharmaco (exam next morning 9am). Had one cup of concentrated Old Town white coffee. and i DIDNT SLEEP AT ALL !!! 7am we went for breakfast in Sri Serdang and there i go, had another shot of nescafe~

I seldom experience insomia from caffeine. I never use coffee to keep myself awake before this. For the sake of Pharmaco, i daringly took 3 shots of caffeine in bout 12 hours. I dont think my body can tolerate that. Certainly i experience stimulation of my central nervous system ^^

The problem came after i finish my pharmacology test. I feel nauseous, headache, irritability, depression and best of all, whole body muscle TWITCHING (i thought i may have sudden insufficient of dopamine which cause Parkinson's). After a while then i started to experience shortness of breathe and TACHYCARDIA !!! What i was thinking was: Am i dying? Everything goes off after i skipped my lunch and went to sleep the whole afternoon.

Later, i was juz joking with NTY that i experienced caffein WITHDRAWAL SYNDROME until now, i found that there's definitely a psychiatric disorder called caffein withdrawal syndrome that there were even researchers to suggest it to be included into the Diagnostic and Statistical Manual of Mental Disorders (DSM). (Lloyd de Vries, 2004)

According to Griffiths, R.R., Juliano, L.M., & Chausmer, A.L.. 2003. Caffeine pharmacology and clinical effects. Principles of Addiction Medicine. 3rd Edition (pp. 193-224):
Signs and symptoms of commonly reported withdrawal symptoms:
1 Headache
2 Fatigue -- (e.g., fatigue, tiredness, lethargy, sluggishness)
3 Sleepiness/drowsiness -- (e.g., sleepy, drowsy, yawning)
4 Difficulty concentrating -- (e.g., muzzy)
5 Work difficulty -- (e.g., decreased motivation for tasks/work)
6 Irritability -- (e.g., irritable, cross, miserable, decreased well-being/contentedness)
7 Depression -- (e.g., depressed mood)
8 Anxiety -- (e.g., anxious, nervous)
9 Flu-like symptoms -- (e.g., nausea/vomiting, muscle aches/stiffness, hot and cold spells, heavy feelings in arms or legs)
10 Impairment in psychomotor, vigilance and cognitive performances

DSM-IV (Diagnostic and Statistical Manual of Mental Disorders, Fourth Edition, American Psychiatric Association, 1994) and in ICD-10 (International Statistical Classification of Diseases and Related Health Problems, Tenth Edition, World Health Organization), Caffeine intoxication has long been recognized as a discrete syndrome associated with excessive caffeine use. Caffeinism is an older term that has been used to describe the toxic effects of caffeine resulting from acute or chronic use. Caffeine intoxication is currently defined by a number of symptoms and clinical features that emerge in response to recent consumption of caffeine. Common features of caffeine intoxication include nervousness (anxiety), restlessness, excitement, insomnia, rambling flow of thought and speech, gastrointestinal upset, tremors, tachycardia, diuresis, muscle twitching, periods of inexhaustibility, and psychomotor agitation. In addition, there have been reports of patients with caffeine intoxication having fever, irritability, tremors, sensory disturbances, tachypnea, and headaches. High dose caffeine toxicity is very rarely fatal. However, caffeine can be lethal at very high doses (i.e., 5 –10 g).

And so, my symptoms definitely fits. I definitely has caffeine intoxication with caffein withdrawal syndrome afterthat =.= I will never attempt that again... It feels damn similar to a drug withdrawal syndrome, its so torturing !!! Hope everyone that read this, stop popping caffeine like drugs. In fact, its definitely a DRUG !!!

*33 - Night of Diuresis (PHD)

FYI, PHD = Permanent Head Damage. The content of this post is purely crap that shouldnt be used as reference. Still its written based on evidence.

Had one cup of concentrated old town white coffee at 3am. Wonders how much is the caffeine concentration? Seems like its doing adverse effect on me. Caffeine is a diuretic drug in the Xanthine category. For sure its available over the counter, i can even obtain it in a coffee shop =.=

Referring to its diuretic properties, it does increase my urine flow rate (urine production) as i went to toilet 3 times in just 2.5 hours. It somehow reduce my sodium chloride reabsorption which increase the osmolarity of my tubular fluid. Osmosis will occur in the direction of kidney medulla into the nephron. As a result, higher volume of urine will be produced with side effect of potential dehydration of my cells. It may cause electrolyte imbalance with hypokalemia and hypocalcemia.

According to my pharmacological lectures, to reduce the effect of hypokalemia and hypocalcemia, i should take my coffee with combination of thiazides and K+-sparing diuretics. Thiazide will help in retaining calcium ion by increase my reabsorption of calcium ion from my tubular fluid. K+-sparing diuretic will reduce my pottasium loss. I'll choose triamterene rather than spironolactone for K+-sparing diuretic because it wont inhibit my aldosterone function that further induce water loss.

Besides that, I may need administration of IV fluid to compensate water loss from my coffee intake. But the problem is IV fluid that is isotonic of hypotonic will actually increase my renal blood flow and further increase my glomerular filtration rate. Thus, in order to reverse that effect, i'll have mannitol too, to maintain water balance.

As a conclusion, I better not to take any coffee next time as the consequences is so damn confusing and i need so many drugs to compensate the effect of caffeine. Muahahahahaha~

WTF !!! What am i doing ................ O.o|||

*32 - Last word for MTM

"Well, as I was saying earlier (grrrrrr...), its so surreal that my tenure as a MTM is ending very soon… Its sort of strange to realise that I won’t be called down for meetings and events frequently anymore. Orientation Week and Pembantu Universiti doesn’t seem like a year ago. The day I became Bendahari of MTM doesn’t seem like a year ago (although it really was one year ago)." (Vivian Lee, 2009)

Quite a few times u tried to encourage my participation in all sorts of activities and meetings, i understand that. Yes, our tenure of MTM is going to end soon. Recent meetings and events will be our very last time. Im also aware that i didnt show much commitment in those meetings and events.

The fact is, Im tired. I understand what u said on result isnt everything. But still i'll prioritize my result rather than activities. And of course, above results there will be a lot of other things. I prefer to go home, even staying at college while spend my weekends with family, wife and friends... Do the things i like to do (including sleeping :P) and be happy... Not to say i dont like activities and organising events but just i dont feel like spending so much time till i got no air for my personal life ;)

Im sure next sem i'll be more relax and relief. Things will be slow moving a bit rather rushing to comply the "working culture" of the malay officers. Frankly, i just cant understand and cant accept the fact that they can spend a whole night doing one thing that can be done in one hour or two... For me, i'll opt for the most effective and efficient way and finish it fast. Yes, it will improve each and every members relationship by sticking together to complete a task with all those chit chating by staying awake, but i choose to rest myself. I'll certainly choose to finish it in a few hours and go back to sleep... and therefore u wont be seeing me staying awake whole night to "accompany" everyone. Its a different way of doing work. Nothing personal.

Time flies... cannot deny that every event in MTM does leave a footprint in my life... I'll cherish the moment that we all worked together... And hopefully our friendship will be as solid as diamond even after retiring from MTM, not just a "superficial-official-bro-and-sis" relationship...

NeoNuu - Dont Feed Him Too Much :P